# SDR CALA0700117

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- Aircraft time: 37,079 hours, 19,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722U98
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD BAGGAGE BIN FORWARD FRAME AT LOWER STOP PAD FITTING AT STA 400.  THE FRAME WAS REPLACED IAW SRM 51-40-02 AND BOEING DRAWING 65C33514.
